# SDR RRXA97185

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, EXPERIENCED SEVERE VIBRATION FROM NOSE GEAR AREA, CYCLED GEAR SEVERAL TIMES, NO HELP.  AT 180KTS VIBRATIONS STARTS WITH GEAR UP.  INSPECTED NOSE GEAR DOORS, FWD AND AFT, NO DEFECTS NOTED.  CHECKED RETRACT TORQUE TUBE, PACK DUCTING, AND NOSE GEAR ASSEMBLY, NO DEFECTS NOTED.
